Tried getting my lip injections fixed and they are worse! I'm freaking out. (photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 10
Since you just got them done last week, I would wait a full 2 weeks to see what your final result will be. If you are still unhappy with your lips, you can go back to the same injector to get the filler dissolved with hyaluronidase or choose to go to a different injector to dissolve out your current filler and restart with new filler. I would recommend seeing a board-certified dermatologist or plastic surgeon if you choose another provider. Good luck!
Lip Filler Issues
Thank you for your question. Hyaluronic acid based fillers are used to volumize and plump the lips. Lip fillers can help soften lip lines as well in some patients. Some unevenness is not uncommon for up to 2 weeks following injection, but should resolve. Following up with your physician is an excellent option whenever complications occur. Fortunately, many hyaluronic acid fillers can be dissolved using hyaluronidase if needed. All the best.
Thanks for your question. I would wait the 2-3 weeks before going back and fixing the issue. If they used HA fillers, the great part is that it is fully reversible and can be dissolved but give it a week or 2. Massaging might help but I would go back to the clinic and have them do it for safety. Best of luck!
You might also like...
Swelling after lip augmentation (volbella, juvederm, restylane)--reverse with hyaluronidase if unhappy
You still have swelling from your touch-up, which can last 1-2 weeks after your procedure. You can apply firm pressure between two fingers on the lips for a few days, for 5 mins a time in order to help decrease swelling and even out the lumps. If you're unhappy with your final results, you can have it reversed with hyaluronidase and try a different technique next time. Best, Dr. Emer
Lips filler injections - worst after
Thank you for your question and pictures. I am sorry to hear about your issue. Swelling and bruising after dermal fillers injections can take up to two weeks to resolve. Results should get better. You may want to try massaging your upper lip gently to soften the product. However, if after two weeks your upper lips still look like it has too much volume or lumpy, I would return to dissolve some of the product or you may consider a different injector. All the best,
It should be gently massaged to help smooth out some of the product. If product remains in an area and is not improving that area then it can be dissolved.
It typically takes a product 2 weeks to settle following a lip injection. However, from your photos it appears your upper lip has more product than your lower lip which is not the aesthetic result you strive for.
I would recommend at the 2 week mark, if the upper lip remains larger than the lower lip, that you have the product dissolved. You may also want to consider a different injector. Best of luck!
Tried getting my lip injections fixed and they are worse! I'm freaking out.
Thank you for sharing your question. Typically I recommend allowing at least 2-3 weeks time to pass before assessing your results as the lips often need time to soften and mature. That said it appears your filler was placed in an incorrect position and would best be treated by reversal and reinjection. Hope this helps.
Lip filler injection
Too much filler has been placed in the upper lip and the natural shape of the lip has not been preserved. I do not think you will be ever be happy with this result or this injector. I suggest you see a more experienced injector. You will likely need to have the filler reversed and then reinjected.
Lip Filler Issues
Thank for your question. You still have swelling from your touch up, which can take up to 2 weeks to resolve. You can gently massage your lips to help decrease swelling and even out any lumps. If you are unhappy with your final results, you can have the filler dissolved with an enzyme known as hyaluronidase. Best of Luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.